# SDR ASAA2013061495109

- Difficulty date: June 14, 2013
- Submitted: June 18, 2013
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 17,358 hours, 5,422 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074926
- Part serial: 11751
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 17,343 hours, 5,419 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ENG RUN ON CROSSOVER BLEED CK FOUND NR 2 ENG BLEED VALVE NOT CLOSING.(PRESSURE INDICATION SHOWS RT NEEDLE ABOVE 20 PSI AT IDLE W/SW CLOSED.  ACFT GROUNDED.  REPLACED NR 2 ENG BLEED AIR REGULATOR REF AMM 36-11-03-000-801 & 36-11-03-400-801.  OPS & LEAK CK GOOD.  ACCOMPLISHED FIM 36-10, TASK 802, & PERFORMED REPAIR CONF WITH NO DEFECTS NOTED.
